# SDR QXEA0100391

- Difficulty date: March 14, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CORROSION ON TOP AND BOTTOM OF FLOORBOARD SKIN AT 2 NUT PLATES, STATION 599, WL100.  REPAIRED IAW DHC-8 SRM 51-20-16, SRM 51-20-36 AND SRM 51-40-00.
